# SDR AALA20060758

- Difficulty date: September 28, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N925AN
- Make and model: Boeing 737823
- Aircraft serial: 29526
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - CEILING EMERGENCY LIGHT IN FIRST CLASS SECTION INOPERATIVE.  RELAMPED CEILING EMERGENCY LIGHT IN FIRST CLASS SECTION.  SYSTEM GROUND CHECKED NORMAL OPERATION.
